# SDR SWAA2017101016969

- Difficulty date: October 3, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 18,996 hours, 7,993 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR WHEEL WELL FORWARD WALL VAPOR BARRIER CRACKED.  REPAIRED BARRIER PER SRM.
